# SDR USAA001102

- Difficulty date: July 31, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N625VJ
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Part time: 20,836 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 3 INCHE BY 3 INCHES, STATION 1640 BETWEEN RBL 0 AND RBL 45 TOP OF T-CAP.  FABRICATED NEW T-CAP PER SRM 51-10-00.  (M)
